# SDR ALGA373110120001

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N276AL
- Make and model: Bell 206L-4
- Aircraft serial: 52312
- Aircraft time: 9,201 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206033201333
- Part serial: BP373
- Condition: Cracked
- Location: Zone 200
- Part time: 9,201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SIDE OF ROOF PANEL NEAR LT SIDE FORWARD ROLLOVER BULKHEAD.
